On the diffraction of waves by conical singularities. II

Jeff Cheeger, Michael Taylor

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)487-529
Number of pages43
JournalCommunications on Pure and Applied Mathematics
Volume35
Issue number4
DOIs
StatePublished - 1982

Fingerprint

Conical Singularities
Diffraction

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the diffraction of waves by conical singularities. II. / Cheeger, Jeff; Taylor, Michael.

In: Communications on Pure and Applied Mathematics, Vol. 35, No. 4, 1982, p. 487-529.

Research output: Contribution to journalArticle

@article{4e505d4863e34e1c8ee16ef7f3852c3d,
title = "On the diffraction of waves by conical singularities. II",
author = "Jeff Cheeger and Michael Taylor",
year = "1982",
doi = "10.1002/cpa.3160350403",
language = "English (US)",
volume = "35",
pages = "487--529",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - On the diffraction of waves by conical singularities. II

AU - Cheeger, Jeff

AU - Taylor, Michael

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=84990588673&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990588673&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160350403

DO - 10.1002/cpa.3160350403

M3 - Article

VL - 35

SP - 487

EP - 529

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 4

ER -